Aa
A
A
Close
Avatar universal
Break from clomid...effect following month?
Two months ago, I had my first cycle on clomid.  Last month, it was clomid plus gonal-f (FSH) and a trigger shot.  This month I am taking a break.  Just wondering if anyone had residual effects from fertility medications the month following and if there was anyone who got pregnant on an "off med" cycle?  
Cancel
3 Answers
Page 1 of 1
959647 tn?1333033826
I got pregnant after 4 failed IVF but miscarriage at 7 weeks because of my age (41)/chromosomal problems with the baby

Forget about it, exercise, eat healthy and don't take sex as homework:) It can totally happen!!!
Comment
Cancel
959647 tn?1333033826
Comment
Comment
Submit Comment
1340383 tn?1309994514
just wanted to share my experience with a break cycle after 2 cycles of clomid.....i was on clomid for 2 months (100mg) and then decided to take a break..that cycle was was really long (38 days) with a lot of midcycle spotting ..I did ask my RE and he said that the hormones can get a bit imbalanced in the medicated cycles and that clomid can stay in your system for some time after you stop taking it!
I do hope this is the cycle for your BFP!!!
Comment
Cancel
1340383 tn?1309994514
Comment
Comment
Submit Comment
Avatar universal
I got pregnant the cycle I was off Clomid and miscarried. Clomid isn't meant to be taken longer than 6 months because the side effects on your body and your unborn baby's body (should you get pregnant).
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
Blasian1121
Avatar f tn
Blank
jenniferand3
1108141 tn?1443272987
Blank
LandM2009
Neenah, WI
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
slightlycosmo